# SDR 9520532276

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND MAIN CABIN FORWARD DOOR EMERGENCY SLIDE LIGHT SWITCH SAFETY WIRE BROKEN.  REPLACED BATTERY AND SECURED SWITCH BALL, CHECKED OK.
